# SDR USAA040023

- Difficulty date: January 12, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1 INCH BY 2 INCHES BY .090 INCHES, STATION 337, WL 200, RBL 98 ON TRANSITION ANGLE JUST AFT OF FORWARD SVC DOOR OPENING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER DWG 141T5121.  (M)
